

AGENDA

7:45-8:00 am	Registration and Continental Breakfast	
8:00-8:05 am	Introduction and Learning Objectives	Diane O'Dowd, Vice Provost for Academic Personnel
8:05-8:50 am	Faculty Diversity	Doug Haynes, Vice Chancellor for Equity, Diversity and Inclusion Katie Bolzendahl, Equity Advisor, Social Sciences; Associate Professor, Department of Sociology Lisa Flanagan, Equity Advisor, School of Medicine; Associate Professor, Department of Neurology
8:50-9:05 am	Shared Governance at the University of California: An Introduction to the Academic Senate	James Steintrager, Chair, Academic Senate; Professor, English, School of Humanities
9:05-9:35 am	Academic Review Process	Diane O'Dowd, Vice Provost for Academic Personnel
9:35-9:45 am	Walk to SVSH Prevention Training	Calit 2 Auditorium
9:45-11:45 am	SVSH Prevention Training	Life Theatre Group
11:45-11:55am	Walk back to Bren Hall	ICS Conference Room 6011, Bren Hall
12:00-1:00 pm	 Lunch with Provost (30 min only) Provost Introduction Q&A Photo 	Enrique Lavernia, Provost and Executive Vice Chancellor; Distinguished Professor, Department of Materials Science and Engineering, The Henry Samueli School of Engineering
1:15-1:30 pm	Mental Health Resources	Negar Shekarabi, Mental Healthcare Facilitator
1:30-2:30 pm	 What I Wish I'd Known in My First Year Moderated Discussion (45 min) Q&A with No Administrators (15 min) 	Roderic Crooks, Assistant Professor, Department of Informatics Aomawa Shields, Assistant Professor, Department of Physics and Astronomy Natascha Buswell, Assistant Professor, Department of Mechanical & Aerospace Engineering Vellore Arthi, Assistant Professor, Department of Economics
2:30-2:45 pm	OIT Faculty Resources	Shohreh Bozorgmehri, Director, Student & Academic Services, Office of Information Technology Max Garrick, Assistant Director, Executive Application Support, Office of Information Technology
2:45-3:30 pm	Active Learning Classrooms	Michael Dennin, Vice Provost and Dean, Office of the Vice Provost for Teaching and Learning Andrea Aebersold, Director, Faculty Instructional Development, Office of the Vice Provost for Teaching and Learning
3:30 pm	Adjournment	